Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

6 year old, suffering from fever, dark circle under eyes, headache. Diagnosed as strep throat, taking medication. Suggestions?

My 6 year old son has been on antibiotics since wednesday and still has a fever. The doctor said he has strep throat. He also has dark circles under his eyes and he has been sleeping alot. He is compaining of a headache and is very very congested. I have given him ibuprophen and tylenol for the fever. The fever goes down after the fever reducer medicine, but is back before 4 hours. Don't know what to do.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
thanks for your quiry at HCM
for this you have to give an antibiotic after consulting your physician along with antipyretics.
gargles with luke warm water and salt are ever use ful for this disease along with green tea , in case of any problem

i will be available for your help
wishing you a speedy recovery
take care
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor